Generalized Riesz potentials and hypersingular integrals with homogeneous characteristics; their symbols and inversion
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Tome 156 (1980), pp. 157-222
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_156_a11,
author = {S. G. Samko},
title = {Generalized {Riesz} potentials and hypersingular integrals with homogeneous characteristics; their symbols and inversion},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {157--222},
year = {1980},
volume = {156},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_156_a11/}
}
TY - JOUR AU - S. G. Samko TI - Generalized Riesz potentials and hypersingular integrals with homogeneous characteristics; their symbols and inversion JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1980 SP - 157 EP - 222 VL - 156 UR - http://geodesic.mathdoc.fr/item/TM_1980_156_a11/ LA - ru ID - TM_1980_156_a11 ER -
%0 Journal Article %A S. G. Samko %T Generalized Riesz potentials and hypersingular integrals with homogeneous characteristics; their symbols and inversion %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1980 %P 157-222 %V 156 %U http://geodesic.mathdoc.fr/item/TM_1980_156_a11/ %G ru %F TM_1980_156_a11
S. G. Samko. Generalized Riesz potentials and hypersingular integrals with homogeneous characteristics; their symbols and inversion. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Tome 156 (1980), pp. 157-222. http://geodesic.mathdoc.fr/item/TM_1980_156_a11/